# SDR AALA20161104011

- Difficulty date: November 1, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 15,558 hours, 6,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT AISLE LIGHT LENS AT SEATS 10DEF DAMAGED.  REPLACED LENS IAW AMM 33-51-03.  OPERATIONAL CHECK GOOD. REF AALA20161104010, AALA20161104012, AALA20161104013.
